# SDR BAQA093911

- Difficulty date: March 10, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N117LG
- Make and model: Bolkms BK117A3
- Aircraft serial: 7032
- Aircraft time: 7,722 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Modulator
- Part number: 430110212
- Part serial: 3076
- Condition: Inoperative
- Location: Air Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT REMOVED FOR OVERHAUL.  PART WAS INSTALLED ON ENG S/N LE45239, BUT ENGINE WAS ORIGINALLY INSTALLED ON A/C S/N 7068.  INSTALLED ON 5/4/99 AT ENG TT 3407.8 AND REMOVED ON 08/24/200 AT 4181.0, THEN REINSTALLED ON 08/24/2000 AT 4182.0, AND REMOVED CURRENTLY ON 03/10/2004 AT 5808.0.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  03/24/2004
